본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Research in Vestibular Science , 2009년, pp.74 - 76  
본 등재정보는 저널의 등재정보를 참고하여 보여주는 베타서비스로 정확한 논문의 등재여부는 등재기관에 확인하시기 바랍니다.

아스피린 복용 후 발생한 급성 난청과 이명 1예
Acute Sensorineural Hearing Loss and Tinnitus with Aspirin: A Case Report

조현수  권지현  서현진 
  • 초록

    Salicylate (aspirin) causes ototoxic side effects in some patients, such as bilateral mildto moderate sensorineural hearing loss and tinnitus although its ototoxic mechanisms stillremain largely unclear. We report about one case with acute sensorineural hearing lossanf tinnitus after one week of low dose aspirin therapy. Audiogram revealed a mild sensorineuralhearing loss at 35.0 dBHL in the right ear. Tinnitus became louder more andmore, and sounded like a unilateral or bilateral high-pitch noise with each recurrence persistingfor five minutes or longer. Audiologic problem of this case resolve within two orthree days after the aspirin is discontinued. Generally, ototoxicity of salicylate manifestsas bilateral, flat to high-frequency sensorineural hearing loss, and the risk of ototoxicityincreases with higher doses and prolonged treatment course. But our case tend to suggestthat symptoms of ototoxicity also might be occur in patients in even low dose salicylatewith variable audiologic finding case tend to suggest that symptoms of ototoxicity alsocan occur in patients in even low dose salicylate use with variable audiologic finding.Further work on the relationships between plasma salicylate concentrations and ototoxicityis required.


 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • 원문이 없습니다.
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.